Jump to content

Search the Community

Showing results for tags 'fast-taper'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hi All, First of all I am so pleased that I found out about this website because in my own country The Netherlands, there is so little information about withdrawal effects of SSRI and SNRIs. It really warms my heart, that there is so much support and sharing of experiences here, I know now I am not alone! I am a female of 32 years and use paroxetine (seroxat) for 11 years now. After an intense 3 months inside a psychology clinic I learned a lot about myself and decided I don't longer need the medication. My journey so far: 9 years 20 mg, 1,5 year 10 mg. Now tapering to get off the Seroxat medication, first tapered from 10 mg to 5 mg in one month without problems. 2 weeks ago I started the tapering from 5 mg and after two weeks around the 2,5 mg I noticed severe withdrawal effects. First I thought I had the flu, but now I know better My Withdrawal symptoms are: Irritability, agitation, dizziness, sensory disturbances ( electric shock sensations in my fingers), emotional lability, insomnia and heavy feeling in my upper legs. Since I became aware this are withdrawal symptoms I stabilized at 2,5 mg by taking an suspension of 2mg/ml and would like some advise how to go on from here. I am considering the 10% Brassmonkey tapering ( decreasing your dose by 2.5% a week for four weeks and then holding an additional two weeks to stabilize). I use Omega 3 oil and magnesium supplements and am now 5 days on the 2,5 mg. Although i notice a decrease in some of the withdrawal effects, it is still pretty severe. The dizziness is better but the other symptoms are still there. Is updosing helpfull? and how far back I have to go? 5 mg gave no withdrawal effects, they started somewhere in the two weeks when I was tapering off between 5 and 2,5 mg. I really hope you can help me. thanks a lot greetings Julia
  2. I should have read this site before I started taking citalopram I have taken citalopram for 9 days at 20mg, 5 days at 15mg which was ok, but stupidly took at 20mg again on 15th day. Day 16 am back at 15mg, feel ok. I know most people have been on drugs a lot longer than me on this site and I have found the testimonies and experiences very moving and helpful. I would like the benefit of your experience to suggest how I taper safely off from citalopram, prescribed for extreme anxiety, but I feel I want to deal with this without drugs. If I can wean myself off before a month is up that would be great, but is that safe. too scared even now to go cold turkey. Thanks hopeandlove
  3. I have been on various SSRIs over the last 20 years. I've no doubt they helped me through some very difficult times. Recently I have been trying to discontinue Lexapro. I was on 30mg per day for at least 5 years when my insurance company suddenly decided 30 mg was not medically necessary. They refused to fill my prescription until the dosage was lowered to 20 mg. I tried to taper for a couple of weeks and then ran out completely before the next refill. I went "cold turkey" for about 10 days. I wasn't feeling too bad so I decided this was a good time to quit. About 3 weeks into this process, I was hit was terrible withdrawal symptoms - "brain zaps", diarrhea, debilitating anxiety and general discomfort. On the up side, I haven't felt so clear headed in many years and am thoroughly enjoying feeling my emotions once again. But I've had to add 10 mg back into my daily regimen to prevent the physical symptoms. Now, about 6 weeks into this crazy, unplanned process, I am starting to feel depressed and chronically anxious. Long story - not finished yet by any means. I joined this forum to find out what other people are doing, have done to be free of mind numbing SSRIs.
  4. Hi friends. I am writing to you in sheer desperation and panic. I hope that someone can help me alleviate withdrawal symptoms. A little background. I am 33. At the age of 17, I had a pretty significant episode of depression. I was prescribed Prozac and sent on my way. At some point (my memory evades me) I was switched to Celexa. I became suicidal and made an attempt on my life at the age of 20. After about a year, I recovered and stopped taking all meds with no withdrawal symptoms to note. At the age of 24, I began feeling dizzy, having racing thoughts and eye pain. I was diagnosed with generalized anxiety disorder and prescribed 20 mg Lexapro. The treatment worked well and I felt much better. Although, I will note that I feel like my memory and cognition have suffered drastically while on it! I have been taking Lexapro for the past 9 years. When I got pregnant with my first child, I decided to stop treatment. I cut my dose back to 10 mg and had horrific withdrawal. I was very nauseous, had brain zaps and terrible anxiety. I also have a strange eye pain?! After 13 days I couldn't handle it anymore and went back to my 20 mg. A few years later I attempted to stop again. The withdrawl symptoms were too much. I caved. I hate being a slave to this medication. I am terribly sick if I miss a single dose! Over the past year, I've gradually cut back my dose from 20mg to 15mg to 10 mg. I have withdrawal symptoms each time that typically get better within 2 weeks. At this point, my anxiety symptoms and irritability are very high! But, I can't help but wonder if they are true anxiety symptoms or are being caused by the Lexapro? My Family Doctor has no concept that withdrawing from SSRIs can cause big problems. In fact, he basically told me I was imagining the brain zaps and other issues. I'm so frustrated! It's nice to know I'm not the only one feeling this way. I'm determined to get off of this stuff. I'm terrified that I've potentially already caused irreversible damage. 5 days ago I tapered from 10 to 5 mg. I'm struggling. I read about the liquid. I'm wondering if that might be the answer?!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy